# SDR SWAA2024061283833

- Difficulty date: May 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE LOCATED AFT POSITION BS 907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT.   REPLACED THE SUPPORT ANGLE  IAW SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING 147A7221 REV D.
